# SDR CA000224035

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,023 hours
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 5243212158
- Condition: Inoperative
- Location: Nr 2
- Part time: 1,367 hours, 1,744 cycles
- Component: Dc Generating Sy, Pilats
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) GEN NR 2 WOULD NOT COME ON-LINE.  GENERATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.  SUBMITTER SUSPECTED WORN BRUSHES.
